International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 56, Pages 3573-3590
Interval estimates of functionals in time-delay systems with uncertainty
Institute of Applied Mathematical Research, Karelian Research Center, Russian Academy of Sciences, Petrozavodsk 185610, Russia
Received 25 March 2002
Copyright © 2003 Yury V. Zaika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a linear dynamical system with delay and uncertainty in initial
data and movement and measurement equations. We present an
algorithm of estimating an interval of possible values of
functionals on solutions. We construct suboptimal weight
functions in integral observation operators to
minimize a sure estimation.